← Return to Latent TB, side effects, and my Anxiety

Discussion
honeybtorres (@honeybtorres)

Latent TB, side effects, and my Anxiety

Infectious Diseases | Last Active: Nov 7, 2018 | Replies (11)

Comment receiving replies
@kanaazpereira

Hi @honeybtorres,

I can only imagine your anxiety! Unfortunately, I have read that patients who are over 35-40 years do experience more side-effects during treatment. If you have latent TB, you do need treatment to prevent the disease from becoming active.

I'd like to introduce you to @flor @danielad @jewl8888 @jjgardner and @melissa23, who've shared their experiences, and I hope they will join in with some more information for you. May I ask you to share more details about the medications you've been prescribed?

Jump to this post


Replies to "Hi @honeybtorres, I can only imagine your anxiety! Unfortunately, I have read that patients who are..."

We are on idoniazid and
Priftin.
I am on escitalopram as well for my anxiety